Depersonalization Forum

Please use this forum to discuss information directly related to Depersonalization Disorder. We welcome you to share your own personal experiences with others as well as any treatment or study programs you may know about. We have been forced to restructure the Forum so we could have editing access as needed and be able to Archive older comments once they disappear.  Sorry for the temporary inconvenience, but now we will able to post older material for reference.

Depersonalization Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: Re: Dissociation extreme - please help!!!!!!

Hi,

I am there.... slowly ritalin I will taper off. I saw a psychiatrist who told me I had nothing, then another who told me it wasn't ritalin, I was bipolar....... ritalin wasn't addictive.... it's a pure ****. It destroyed my brain. Anyways, I tried to take Lamictal plus Paxil 15 mg (I took Paxil 10 mg since november) and it didn't help depression - loss 20 pounds, no laugh, extreme dissociation 9not since paxil, since RITALIN), extreme mood swings, nervosity, etc.

I tried to convince myself since 3 days that I am bipolar, I took Lamictal 25 mg and felt like a stpid girl, complete moron. I had vertigo, nausea, I felt no emotion, no fear, not there AT ALL!!!and no ability to think. I was dr (paxil, but I don't have choice with my deep depression) but I was not thinking..... horrible. So I asked to stop Lamictal for now.... and tomorrow it's over, I stop ritalin. I was taking just 3 a day now, but I know it caused me more depression, dissociation and panic. It altered something, I don't know what. Nobody believes ritalin can cause psychological damage, but I see it. Before I was dp/dr, drinking but I was IN MYSELF. Now I feel in panic, too there, not there, it's horrible.

I will slowy wean off klonopin (2 mg) and sleep pills after, the only thing that helped in 5 years. I will just keep Paxil for the depression NOW, because I will loos my family if I continue, and to calm myself, because klonopin doesn't help depression. So I will try to convince myself it's just temporary (Paxil)

feel free to contact me......

xxx

Contact me

Please can you contact me at my email address? I am trying to taper off ritalin...... ad I take Paxil 15 mg because I am clinically depressed, and I want to taper off ritalin because It makes me feel suicidal and cut myself. And I became out of my body. Hopefully I'll find something to taper off ritalin, because w/o something I can't. I tried just with Paxil, yes, it alter the ritalin in me (less effect) but not lke Lamictal did. So Maybe I'll retry Lamictal (low dose) because it was the only thing that numb me to stop ritalin, because ritalin is too addictive for me, I crave it, my mind can't live w/o it, it's horrible because it destroyed my personality.

Maybe I'll try Epival or Lamictal, I don't know. I tried when in panic Zyprexa 2,5 mg and I slept 16 hours!!!!!! I was a zombie. I couldn't be there at all. And I ate like a zombie. Horrible. I have to say I am also at 2 mg klonopin and 2 sleep pills a day. I want to taper off klonopin, I hope it won't be long. Last time Paxil helped me taper off Klonopin. Now I am so anxious and lost that maybe I'll need more Paxil, but I am so depressed w/o ritalin that I need something because I can't go out, I cry all the time, it's horrible. Horrible.

I'd like to know how you healed yourself.

Sometimes I get angry, because I was okay before all those meds, before the delivery. Then I had a baby and immeidately, I felt strange, dp/dr extreme. I had no feeling for the baby but for me, I was so afraid about myself. SO afraid. I was in my own world. After that I tried so much not to take meds, but I was in a complet state of panic. Then I had depression, then I became ddicted to klonopin and all ssri, introspection and I had no pleasure in life. I am sure all those meds didn't help, espacially klonopin and ritalin. It's too addictive. I lost all memories with ritalin, I don't recommend that. I lost mysefl with all those meds, doctors and I am so lost.

I am 34, and I have no job, I am hopeless and feel stupid thanks for ritalin. NEVER take this drug EVER. It makes people stupid. I just don't know how will I be able to become less stupid, I was intelligent before, and return in my body. The body I was in before my delivery.

xx

Re: Dissociation extreme - please help!!!!!!

Hi Katherine,
You're not crazy and there is help. But you have to work at it too. You need more that ritalin. I don't know how old you are but ritalin in adults can act like speed making your anxiety worse. I take prozac (for the depression ) and risperadol to calm me and klonapin( like a mild tranquilizer. These episodes are not real. although they feel VERY real. Its your mind playing tricks on you. Educate yourself as much as you can, it will also help. Go to a doctor. If you don't know a phsciatrist, ask your family doctor to refer to one. Don't keep quiet about it, there is nothing to be ashamed of.

Debbie

--- --- --- --- --- --- --- --- ---

Replying to:

Hi,

I don't feel goood lately. I saw the psychologist in dissociation. she thinks I have dissociation for sure. She makes me do relaxation but all I want is scream and be reasured and talk. I need to talk to you please....

I can't do relaxation because I DONT FEEL IN THE BODY. I just am not able to put my mind onto my body. It's horrible. Since ritalin, I feel like I am on drugs all the time. Like when you smoke pot, your mind goes elsewhere.... I am like that all the time. I tried to taper off 4 days, I've been ill physically, then I cried all the time. I didn't see a difference in dp/dr except extreme sadness and wanted suicide. I felt more more sleepy and anxious in a odd way. Not there but not ike ritalin does. Very very sad. Crying all the time.

But Now I took since, and retry to taper off 0. But I don't think my memories and sould will come back in my body. I don't know if you understand. I don't know who I am.... I don't remember who I was before ritalin. Vaguely, but it's enough. Before I was someone, now I am nothing. I FEEL like my mind is above my body. I don't feel there, NEVER. I feel it's permanent. When I move, do a activity with my family, I don't have fear or something, I don't feel it. I move the body, but me??? I don't know where I am. It's horrible. Nobody can understand. I would like to take my hand and take my soul above my body and push down, it's a way of saying things, to reenter my body.

It's why I am so depressed and it's why I take bits of ritalin. Not to suicide myself. I feel like I lost all memory, short or long term. I know it may be hidden somewhere, but I feel so sad, anxious. I feel like I have no brain, and I don't want to do anything, except when the buzz of ritalin comes and I can MOVE and GO OUT a bit. Just do routine. It's not a life. My boyfriend thinks I have finally tapered off ritalin, that I will return to work in april. But how to return to work when you are not THERE? When you can't understand instructions? When you dissociate all the time? How can you live w/o ritalin and with Paxil and with dissociation??? I feel Like I am alone with it, and I am VERY VERY depressed deep down inside. I hide it well, but I can't eat, have trouble to see friends, etc. I don't care because I am dying inside and nobody can understand and help me.

Please, please telle me you feel like that.... I don't want to believe that I am crazy. I am so depressed. Life doesn't matter to me.... I have to remember, and sometimes it,s hard, that I can be better, but I have to have something to calm down the panic inside w/o making me feel like a zombie or no memory, like benzo do now to me.

I feel like I have no heart. I feel like I lost my life because of ritalin and nobody can reassure me. Nobody. Nobody....

I need your guidance... Please...